# SDR P5CA9800993

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Dented
- Location: E/E Compartment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT MARK FOUND AT FORWARD EDGE OF CENTER E/E ACCESS DOOR.  REPAIRED AS PER SRM 51-40-01.  NO CRACKS FOUND.
